# SDR IPXA2024011726100

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 2024T3032C
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FR 20 R/H SIDE HAS UPPER SKIN DAMAGE CEILING PANEL 132 NC. INSTALLED SKIN PANEL IAW SREO A300-2550-21666 JL 07586.
